# SDR 20001207SH014

- Difficulty date: October 24, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N7431E
- Make and model: Cessna 210
- Aircraft serial: 57131
- System (JASC): 8011 · Engine Starter
- Part: Tab
- Condition: Broken
- Location: Solenoid
- Part time: 247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING TABS BROKE OFF ON BOTH SIDES OF THE STARTER SOLENOID BREAKING GROUND CONNECTION SO STARTER WAS INOP.  SOLENOID IS MOUNTED DIRECTLY ON THE STARTER.  MOUNTING BRACKET IS SPOT WELDED TO SOLENOID HOUSING.  FAILURE POSSIBLY DUE TO VIBRATION.  REPLACED SOLENOID.  (X)
